# SDR MWEA020516

- Difficulty date: August 27, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT HAS LIGHT CORROSION ON INTERCOSTAL AT STA 218-237 BETWEEN LONGERON 28R-27R.  DRILLED UP NEW INTERCOSTAL, REMOVED AND INSTALLED INTERCOSTAL.
